RUS  ENG
Full version
JOURNALS // Funktsional'nyi Analiz i ego Prilozheniya // Archive

Funktsional. Anal. i Prilozhen., 1995 Volume 29, Issue 2, Pages 79–81 (Mi faa585)

This article is cited in 1 paper

Brief communications

Regular Restrictions of Singular Quadratic Forms

W. Karwowskia, V. D. Koshmanenkob

a Institute of Theoretical Physics, University of Wroclaw
b Institute of Mathematics, Ukrainian National Academy of Sciences

UDC: 517.9

Received: 21.04.1993
Revised: 20.10.1994


 English version:
Functional Analysis and Its Applications, 1995, 29:2, 136–137

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025